# SDR 20000515AP042

- Difficulty date: August 23, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXIT HATCH FRAME HAS SIGNS OF CORROSION AT LOWER AFT CORNER.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 53-30-1 PAGE 11, 53-303 PAGE 93, 51-30-2 PAGE 18.  (M)
